# SDR ASAA2018062125157

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 16,019 hours, 5,379 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Tube
- Condition: Out Of Position
- Location: Sliding Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT 12000, 310 KIAS WE EXPERIENCED A LOUD SQUEAL THAT SEEMED TO BE COMING FROM THE RT NR 1 WINDOW SLOWED TO 250 KTS AND LEVELED OFF AT 15000. SQUEAL WAS WORSE. DESCENDED AND NOISE STOPPED AROUND 9000 4.5 PSI DIFFERENTIAL PRESSURE < 200 CABIN ALT NOISE NEVER RETURNED THE NOISE INTERFERED WITH COCKPIT COMMUNICATION. GROUNDED - YES. DIVERSION TIME: 44 MINUTES - FOUND DRAIN TUBE FWD OF R2 BINDING WITH R2 SLIDING WINDOW, REPOSITIONED DRAIN TUBE, NO BINDING NOTED. RE-TORQUED R1 RT WINDOW FASTENERS PER AMM 56-11-11-400-821, PERFORMED CABIN PRESSURE LEAK PER AMM 05-51-91-790-801 OPS CK GOOD, NO PRESSURE LEAKS NOTED, NO NOISE NOTED. PRESSURIZED AIRCRAFT TO 7 PSI DIFFERENTIAL 3 TIMES NO DEFECTS NOTED.
